# SDR SWAA2022031805784

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PANEL 242UF HAS DAMAGED INSERTS. / CABIN FLOOR PANEL 242UF WITH DAMAGED INSERTS WAS REPAIRED IAW SRM 53-00-50-2R-1 59702U 09/02/19
